Find Out When Your Favorite Shows Are Returning with the 2019-2020 Premieres Roundup!

Find Out When Your Favorite Shows Are Returning with the 2019-2020 Premieres Roundup!

The 2019-2020 primetime television season is approaching fast, and BroadwayWorld has rounded up the premiere schedules for NBC, CBS, ABC, FOX, The CW, and FX. Find out when your favorite show premieres and learn about some new series starting this fall!

See the schedules below!


NBC

NBC has unveiled premiere dates for the 2019-20 season that features two innovative new Thursday comedies and an inspiring new Monday legal family drama starring TV icon Jimmy Smits.

The three freshman shows are novel additions to an incredibly stable lineup that includes the four-time Emmy Award-winning music competition series "The Voice," cultural phenomenon "This Is Us," first-year sensation "New Amsterdam," a power-packed Wednesday lineup of "Chicago" dramas that each just delivered their most-watched seasons ever, and beloved Thursday comedy favorites "Superstore" and "The Good Place," the latter of which is set to begin its victory lap in this, its final season.

Premiere dates for NBC's new midseason series - dramas "Council of Dads," "Lincoln" and "Zoey's Extraordinary Playlist" and comedies "Indebted" and "The Kenan Show" - will be announced later.

The #1 show in primetime, "Sunday Night Football," kicks off on Thursday, Sept. 5 at 8:20 p.m. ET/PT when the Green Bay Packers head to Chicago to face the Bears.

On Saturday Oct. 5, "Dateline Saturday Night Mystery" Returns from 9-10 p.m. followed by "Saturday Night Live" (encores) at 10 p.m.

Below is the premiere week schedule (new shows in CAPS):

MONDAY, SEPT. 23
8-10 p.m. - The Voice
10 p.m. - BLUFF CITY LAW

TUESDAY, SEPT. 24
8 p.m. - The Voice
9 p.m. - This Is Us
10 p.m. - New Amsterdam

WEDNESDAY, SEPT. 25
8 p.m. - Chicago Med
9 p.m. - Chicago Fire
10 p.m. - Chicago P.D.

THURSDAY, SEPT. 26
8 p.m. - Superstore
8:30 p.m. - PERFECT HARMONY
9 p.m. - The Good Place
9:30 p.m. - SUNNYSIDE
10 p.m. - Law & Order: SVU

FRIDAY, SEPT. 27
8 p.m. - Bluff City Law (repeat - one week only)
9-11 p.m. - Dateline NBC

FRIDAY, OCT. 4
8 p.m. - The Blacklist


FOX

FOX has set the fall premiere dates for its new and returning series.

Kicking off the new season, the 71st PRIMETIME EMMY AWARDS® will air LIVE coast-to-coast from the Microsoft Theater at L.A. LIVE in Los Angeles on Sunday, Sept. 22 (8:00-11:00 PM ET live/5:00-8:00 PM PT live) on FOX. Don Mischer Productions and Done+Dusted will co-produce the event.

Hit drama 9-1-1 returns for its third season on Monday, Sept. 23 (8:00-9:00 PM ET/PT), followed by the series premiere of crime drama PRODIGAL SON (9:00-10:00 PM ET/PT), starring Tom Payne, Emmy Award and Golden Globe nominee Michael Sheen, Bellamy Young and Lou Diamond Phillips.

All-new Tuesdays begin Sept. 24, with the sixth and final season premiere of EMPIRE (9:00-10:00 PM ET/PT), following the Season Three return of THE RESIDENT (8:00-9:00 PM ET/PT).

On Wednesday, Sept. 25, television's #1 new series, THE MASKED SINGER, returns with a special two-hour season premiere (8:00-10:00 PM ET/PT).

THURSDAY NIGHT FOOTBALL, with NFL Hall of Famers Terry Bradshaw, Howie Long and Michael Strahan headlining the pregame show, returnsSept. 26 (7:30 PM-CC ET live/4:30 PM-CC PT live), as the Green Bay Packers host the Philadelphia Eagles.

Animation Domination returns Sunday, Sept. 29, with the premieres of THE SIMPSONS' unprecedented 31st season (8:00-8:30 PM ET/PT); the all-new animated comedy BLESS THE HARTS (8:30-9:00 PM ET/PT), featuring the voices of Kristen Wiig, Maya Rudolph, Jillian Bell and Ike Barinholtz; the 10th season of BOB'S BURGERS (9:00-9:30 PM ET/PT, in its new regular time period); and the 17th season of FAMILY GUY (9:30-10:00 PM ET/PT, in its new regular time period).

The series premiere of new drama ALMOST FAMILY, starring Brittany Snow, Megalyn Echikunwoke, Emily Osment and Academy Award winner Timothy Hutton, will launch Wednesday, Oct. 2 (9:00-10:00 PM ET/PT), following the time period premiere of THE MASKED SINGER (8:00-9:00 PM ET/PT).

WWE's flagship program, WWE'S SMACKDOWN LIVE, debuts Friday, Oct. 4 (8:00-10:00 PM ET/PT) on FOX. The weekly, two-hour live event will air 52 weeks a year, offering fans a unique combination of edge-of-your-seat action, unpredictable drama and world-class athleticism. WWE'S SMACKDOWN LIVE has helped launch the careers of pop-culture icons Dwayne "The Rock" Johnson, John Cena, Undertaker, Triple H, "Stone Cold" Steve Austin and The Bella Twins.

FOX fall premieres of new and returning series are listed below in chronological order (all times are ET/PT):

FOX FALL 2019 PREMIERES

(All Times ET/PT, except where noted)

Sunday, Sept. 22

8:00-11:00 PM ET/ 71ST PRIMETIME EMMY AWARDS

live in all time zones

Monday, Sept. 23

8:00-9:00 PM 9-1-1 (Season Three Premiere)

9:00-10:00 PM PRODIGAL SON (Series Premiere)

Tuesday, Sept. 24

8:00-9:00 PM THE RESIDENT (Season Three Premiere)

9:00-10:00 PM EMPIRE (Season Six Premiere)

Wednesday, Sept. 25

8:00-10:00 PM THE MASKED SINGER (Two-Hour Season Two Premiere)

Thursday, Sept. 26

7:30 PM-CC ET live/ THURSDAY NIGHT FOOTBALL (Season Two Premiere)

4:30 PM-CC PT live

Sunday, Sept. 29

8:00-8:30 PM THE SIMPSONS (Season 31 Premiere)

8:30-9:00 PM BLESS THE HARTS (Series Premiere)

9:00-9:30 PM BOB'S BURGERS (Season 10 Premiere)

9:30-10:00 PM FAMILY GUY (Season 17 Premiere)

Wednesday, Oct. 2

8:00-9:00 PM THE MASKED SINGER (Time Period Premiere)

9:00-10:00 PM ALMOST FAMILY (Series Premiere)

Friday, Oct. 4

8:00-10:00 PM WWE'S SMACKDOWN LIVE (FOX Sports Premiere)

ABC

ABC has set fall premiere dates for its new and returning series for the 2019-2020 season.

It all starts with the return of TV's preeminent competition series, "Dancing with the Stars," on Monday, Sept. 16 (8:00-10:00 p.m. EDT). "The Good Doctor" resumes its residency one week later - Monday, Sept. 23 (10:00-11:00 p.m. EDT).

On Tuesday, Sept. 24, "The Conners" returns (8:00-8:30 p.m. EDT), followed by "Bless This Mess" at its new time (8:30-9:00 p.m. EDT). Next, the "black-ish" universe expands with the series debut of "mixed-ish" (9:00-9:30 p.m. EDT), which tells the story of Rainbow Johnson's (Tracee Ellis Ross) experience growing up in a mixed-race family in the '80s; and "black-ish" launches its sixth season at its new time (9:30-10:00 p.m. EDT). The night culminates with the series premiere of new drama "Emergence," starring Allison Tolman as a police chief trying to unravel a mystery involving a young child (10:00-11:00 p.m. EDT).

"The Goldbergs" kicks off the night on Wednesday, Sept. 25 (8:00-8:30 p.m. EDT), followed by "Schooled" (8:30-9:00 p.m. EDT); the historic, final season debut of "Modern Family" (9:00-9:30 p.m. EDT); and the season two premiere of "Single Parents" (9:30-10:00 p.m. EDT). The series premiere of new drama "Stumptown," based on the graphic novel and starring Cobie Smulders, rounds out the night (10:00-11:00 p.m. EDT).

The longest-running prime-time medical drama, "Grey's Anatomy," launches its 16th season on Thursday, Sept. 26 (8:00-9:00 p.m. EDT), followed by the season premieres of "A Million Little Things" (9:00-10:00 p.m. EDT) and "How to Get Away with Murder" (10:00-11:00 p.m. EDT).

"American Housewife" bows on its new night and time, Friday, Sept. 27 (8:00-8:30 p.m. EDT), followed by the season premiere of "Fresh Off the Boat" at its new time (8:30-9:00 p.m. EDT), and ABC News' "20/20" (9:00-11:00 p.m. EDT).

On Sunday, Sept. 29, "AFV" launches its 30th season (7:00-8:00 p.m. EDT). "Shark Tank," dives into season 11 (9:00-10:00 p.m. EDT); followed by "The Rookie," starring Nathan Fillion, which premieres on its new night and time (10:00-11:00 p.m. EDT).

Sunday, Oct. 6, marks the series premiere of "Kids Say the Darndest Things" (8:00-9:00 p.m. EDT). This fresh take on a TV classic is hosted and executive produced by comedic superstar Tiffany Haddish.

Premiere dates are listed below. All times listed are EDT:

MONDAY, SEPT. 16

8:00-10:00 p.m. "Dancing with the Stars" (Season 28 premiere)

MONDAY, SEPT. 23

10:00-11:00 p.m. "The Good Doctor" (Season 3 premiere)

TUESDAY, SEPT. 24

8:00-8:30 p.m. "The Conners" (Season 2 premiere)

8:30-9:00 p.m. "Bless This Mess" (Season 2 premiere; new time)

9:00-9:30 p.m. "mixed-ish" (Series premiere)

9:30-10:00 p.m. "black-ish" (Season 6 premiere; new time)

10:00-11:00 p.m. "Emergence" (Series premiere)

WEDNESDAY, SEPT. 25

8:00-8:30 p.m. "The Goldbergs" (Season 7 premiere)

8:30-9:00 p.m. "Schooled" (Season 2 premiere)

9:00-9:30 p.m. "Modern Family" (Season 11 premiere)

9:30-10:00 p.m. "Single Parents" (Season 2 premiere)

10:00-11:00 p.m. "Stumptown" (Series premiere)

THURSDAY, SEPT. 26

8:00-9:00 p.m. "Grey's Anatomy" (Season 16 premiere)

9:00-10:00 p.m. "A Million Little Things" (Season 2 premiere)

10:00-11:00 p.m. "How to Get Away with Murder" (Season 6 premiere)

FRIDAY, SEPT. 27

8:00-8:30 p.m. "American Housewife" (Season 4 premiere; NEW DAY and time)

8:30-9:00 p.m. "Fresh Off the Boat" (Season 6 premiere; new time)

9:00-11:00 p.m. "20/20"

SUNDAY, SEPT. 29

7:00-8:00 p.m. "America's Funniest Home Videos" (Season 30 premiere)

9:00-10:00 p.m. "Shark Tank" (Season 11 premiere)

10:00-11:00 p.m. "The Rookie" (Season 2 premiere, NEW DAY and time)

SUNDAY, OCT. 6

8:00-9:00 p.m. "Kids Say the Darndest Things" (Series premiere)


CBS

CBS announced the premiere dates for its 2019-2020 fall season that begins Monday, Sept. 23. CBS' official premiere week will feature the strategic launch of five new shows on two nights (Monday and Thursday), and 15 returning series. Three returning series will launch the following week.

Monday, Sept. 23
8:00-8:30 PM THE NEIGHBORHOOD (2nd Season Premiere)
8:30-9:00 PM BOB (HEARTS) ABISHOLA (SERIES DEBUT)
9:00-10:00 PM ALL RISE (SERIES DEBUT)
10:00-11:00 PM BULL (4th Season Premiere)

Tuesday, Sept. 24
8:00-9:00 PM NCIS (17th Season Premiere)
9:00-10:00 PM FBI (2nd Season Premiere)
10:00-11:00 PM NCIS: NEW ORLEANS (6th Season Premiere)

Wednesday, Sept. 25
8:00-9:30 PM SURVIVOR (90-Minute 39th Season Premiere)
9:30-11:00 PM BIG BROTHER (Live Season Finale)

Thursday, Sept. 26
8:00-8:30 PM YOUNG SHELDON (3rd Season Premiere)
8:30-9:00 PM THE UNICORN (SERIES DEBUT)
9:00-9:30 PM MOM (7th Season Premiere)
9:30-10:00 PM CAROL'S SECOND ACT (SERIES DEBUT)
10:00-11:00 PM EVIL (SERIES DEBUT)

Friday, Sept. 27
8:00-9:00 PM HAWAII FIVE-0 (10th Season Premiere)
9:00-10:00 PM MAGNUM P.I. (2nd Season Premiere)
10:00-11:00 PM BLUE BLOODS (10th Season Premiere)

Saturday, Sept. 28
8:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS (33rd Season Premiere)

**Sunday, Sept. 29 - Football Doubleheader
7:30-8:30 PM 60 MINUTES (52nd Season Premiere)
8:30-9:30 PM GOD FRIENDED ME (2nd Season Premiere)
9:30-10:30 PM NCIS: LOS ANGELES (11th Season Premiere)

Wednesday, Oct. 2
8:00-9:00 PM SURVIVOR (Regular Time Period)
9:00-10:00 PM SEAL TEAM (3rd Season Premiere)
10:00-11:00 PM S.W.A.T. (3rd Season Premiere)

Sunday, Oct. 6
7:00-8:00 PM 60 MINUTES (Regular Time Period)
8:00-9:00 PM GOD FRIENDED ME (Regular Time Period)
9:00-10:00 PM NCIS: LOS ANGELES (Regular Time Period)
10:00-11:00 PM MADAM SECRETARY (6th Season Premiere)


THE CW

The CW Network has unveiled premiere dates for its Fall 2019 primetime schedule beginning in October, it was announced today by Mark Pedowitz, President, The CW Network.

Gotham's newest crime fighter BATWOMAN comes to The CW in her series debut on Sunday, October 6 (8:00-9:00pm ET/PT) followed by the season five premiere of SUPERGIRL (9:00-10:00pm ET/PT).

ALL AMERICAN returns for its sophomore season on a new night on Monday, October 7 (8:00-9:00pm ET/PT). For the next two Mondays, original episodes of ALL AMERICAN will lead into encore presentations of The CW's new series BATWOMAN on October 7 and NANCY DREW on October 14. The season three premiere of BLACK LIGHTNING will air Monday, October 21 (9:00-10:00pm ET/PT) following a new episode of ALL AMERICAN (8:00-9:00pm ET/PT).

The CW's multiplatform hit THE FLASH returns for its sixth season Tuesday, October 8 (8:00-9:00pm ET/PT), followed by a second encore presentation of the series premiere of BATWOMAN (9:00-10:00pm). On Tuesday, October 15, (9:00-10:00pm ET/PT) the final season of ARROW begins on a new night after an original episode of THE FLASH.

The RIVERDALE phenomenon returns for its fourth season Wednesday, October 9 (8:00-9:00pm ET/PT) followed by the series premiere of The CW's suspenseful, supernatural take on the iconic detective NANCY DREW (9:00-10:00pm ET/PT).

Thursday, October 10 (8:00-9:00pm ET/PT) marks the premiere of the 15th and final season of SUPERNATURAL, followed by the season two premiere of LEGACIES (9:00-10:00pm ET/PT).

CHARMED conjures up even more powerful magic for its second season on a new night, Friday, October 11 (8:00-9:00pm), followed by the high drama between the Carringtons and the Colbys in the season three premiere of DYNASTY (9:00-10:00pm ET/PT).

The CW's Fall season officially kicks off with the exclusive broadcast of the IHEARTRADIO MUSIC FESTIVAL airing over two nights Wednesday, October 2 (8:00-10:00pm ET/PT) and Thursday, October 3 (8:00-10:00pm ET/PT).

The following is The CW's Fall 2019 premiere schedule:

WEDNESDAY, OCTOBER 2
8:00-10:00pm 2019 IHEARTRADIO MUSIC FESTIVAL, NIGHT ONE

THURSDAY, OCTOBER 3
8:00-10:00pm 2019 IHEARTRADIO MUSIC FESTIVAL, NIGHT TWO

SUNDAY, OCTOBER 6
8:00-9:00pm BATWOMAN (Series Premiere)
9:00-10:00pm SUPERGIRL (Season Premiere)

MONDAY, OCTOBER 7
8:00-9:00pm ALL AMERICAN (Season Premiere)
9:00-10:00pm BATWOMAN (Encore of Series Premiere)

TUESDAY, OCTOBER 8
8:00-9:00pm THE FLASH (Season Premiere)
9:00-10:00pm BATWOMAN (2nd Encore of Series Premiere)

WEDNESDAY, OCTOBER 9
8:00-9:00pm RIVERDALE (Season Premiere)
9:00-10:00pm NANCY DREW (Series Premiere)

THURSDAY, OCTOBER 10
8:00-9:00pm SUPERNATURAL (Season Premiere)
9:00-10:00pm LEGACIES (Season Premiere)

FRIDAY, OCTOBER 11
8:00-9:00pm CHARMED (Season Premiere)
9:00-10:00pm DYNASTY (Season Premiere)

MONDAY, OCTOBER 14
8:00-9:00pm ALL AMERICAN (Original Episode)
9:00-10:00pm NANCY DREW (Encore of Series Premiere)

TUESDAY, OCTOBER 15
8:00-9:00pm THE FLASH (Original Episode)
9:00-10:00pm ARROW (Season Premiere)

MONDAY, OCTOBER 21
8:00-9:00pm ALL AMERICAN (Original Episode)
9:00-10:00pm BLACK LIGHTNING (Season Premiere)


FX

FX Networks today announced the fall premiere dates for the hit biker drama Mayans M.C., the acclaimed Mr Inbetween, the ninth installment of the AMERICAN HORROR STORY franchise, American Horror Story: 1984, and the 14th season of It's Always Sunny in Philadelphia. The premiere dates are as follows:

Mayans M.C. - Season Two Premieres Tuesday, September 3 at 10 p.m. ET/PT on FX

Mr Inbetween - Season Two Debuts Thursday, September 12 at 10 p.m. ET/PT on FX

American Horror Story: 1984 - Ninth Installment Premieres Wednesday, September 18 at 10 p.m. ET/PT on FX

It's Always Sunny in Philadelphia - 14th Season Begins Wednesday, September 25 at 10 p.m. ET/PT on FXX

Related Articles View More TV Stories

From This Author TV News Desk